MathSciNet Relay Station
MathSciNet bibliographic data
MR2653741 (2011e:47126) 47J25 (47H10 47J20)
Tian, Ming A general iterative algorithm for nonexpansive mappings in Hilbert spaces. Nonlinear Anal. 73 (2010), no. 3, 689–694.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement